Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Extremals for the Sobolev inequality on the Heisenberg group and the CR Yamabe problem


Authors: David Jerison and John M. Lee
Journal: J. Amer. Math. Soc. 1 (1988), 1-13
MSC: Primary 53C15; Secondary 32F25, 53C40, 58G30
DOI: https://doi.org/10.1090/S0894-0347-1988-0924699-9
MathSciNet review: 924699
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 53C15, 32F25, 53C40, 58G30

Retrieve articles in all journals with MSC: 53C15, 32F25, 53C40, 58G30


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1988-0924699-9
Article copyright: © Copyright 1988 American Mathematical Society